# SDR UIEA2019041003842

- Difficulty date: April 9, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 69,403 hours, 15,255 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 018550000
- Part serial: 090520021EC26
- Condition: Inoperative
- Location: Apu
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU BATTERY INOP ON APU START.( REMOVED AND REPLACED APU BATTERY ASSY IAW AMM 24-31-04. OPS CHECK OK.  )
